Discussions that mention klonopin

Back Problems board


[FONT=Palatino Linotype]undefined[/FONT]undefinedundefined Hello Mel... :wave: , so sorry you are in so much pain, again! It gets so exausting to deal with all of this physically and emotional stuff combined. :yawn: There just isn't enough TLC to compensate for that. I am having a horrible time with my emotions as well, partially due to the fact that they have me on so many different drugs! :nono: , (i.e.: Prednisone, Neurontin, Percocet, Klonopin, Soma and of course, my trusty "HRT" (it wouldnt be pretty without that :eek: ) The combination of it all is very taxing on my mental state and my ability to remaine focused on whats important...HEALING & PLAYING BY THE RULES! I get a bit defiant and full of adrenaline from these types of meds. and after 3 c-sections, 2 Laparoscopy's and a complete Hysterectomy, you'd think I'd beable to adjust and prepare my "head" for all of this uncontrolable emotion but...the drugs always seem to win along with an occasional "pity party" My poor Hubby :cool: I'm crying at the drop of a hat these daze but he just keeps picking up my pieces:) I think we need to realize that for a short time, emotional meditation is a fabulous idea...LOL My question would be... for people who are aware of their bad reactions from these types of medications (such as myself :) and how it can negatively affect your healing process...What other options are available (Food for thought: what if someone had a genuine allergy to ALL of those drugs, what would they use for them? Hmmmm? ) I spoke specifically with my Surgeons and my Anesthesiologist (spelling?) prior to my surgery on the 14th (along with my husband for credibility sake, he's the one who deals with me :D ) and they told me there were no other options other than not take them or deal with excrutiating pain and rely on Ibuprophen...one of them actually said "anger management" ...I dont think I appreciated his sense of humor...at all! But in a nut shell, he told me it was my problem and to find a way to deal. Your suppose to be resting, right?? limiting mobility???? Well if the meds make you feel like you want to run a marathon (and bitching along the way:), how can that be A GOOD THING? Anyway, the emotional rollarcoaster is just aweful and my solution is going to be...stop the percocet and replace with advil (and hope for the best) and the predisone is over for me tomarrow night (thank G-d) so I just have to wait for that crap to get out of my system and I should be ok, and eliminate the Klonopin all together (which Im not so sure why they put me on that in the 1st place?) and just stick with the Soma, Neurontin and my HRT. Wish me luck...I think I might need lots of it *heavy sigh*. But the alternative stinks and I have to end that! I want my loving, easy going self back along with some quality of life.
Not asking for too much, eh?
Mel, I am so sorry to hear your in so much pain, I know I over did things after my 3-c-sections, 1 laparoscopic surgery , Complete Hysterectomy and 2 adhesion surgeries. I felt fine, Then one day, felt like I got hit by a board!
I Pray your Doctor says everything is ok and you just need to get more rest.

Lourie, I am on Xanax for Panic Disorder, Klonopin is a sister drug. How long have you been on it? You should ask your doctor about stopping it first. It is highly addictive and causes seizures when stopped. You will REALLY feel like crap, if your already addicted to it, even mildly. Don't go off that one without your Doc's approval, It is a Benzopiene (spell?) Tranqualizer and calms you down. Get a drug book or go online and check it out, It's not a pretty site going off of it, if you have been on it awhile. I have been on Xanax over 12 years and they can't get me off of it, but I take 4-5mg a day. I am able to cut back to 2mg a day but then it gets so bad, they either have to raise it back up or send me to a phych unit for observation for 2 weeks and get it back in my blood.
I tried Neuontin, But couldn't take it, oh well, nothing lost, since it's on the same list as Aleve to be checked out for discontinuation.
My Prayers are with both of you.

PS, if you take Klonopin as prescribed I bet you feel fine, but if your 1 hour late taking a dose you get jumpy, bitchy, feelings of going crazy, depression, crying spells, etc, any of these sound familiar?
Stardust
Hi, and thanks for the response. They just put me on Klonopin the night of my surgery. I have no history of being a regular Xanax user and I am aware of the sister drug scenerio. Im not even so sure why they gave it to me other than the fact that they said it helps with the mangled nerve pain and would help me sleep. I only was taking 1 tablet at bedtime. What do you mean that the Neurontin is on the list of discontinuance now? Where did you obtain this information?
Hi Lourie,
PM was giving it out like candy, then had to stop, I asked why and they told me of it being investigated along with Aleve and the others. I then asked my Pharmacist and he said the same thing.
It may not get pulled, but they are checking it out.

Am THRILLED to hear you haven't had much Klonopin, THANK GOD!!
They are right about the way it calms the nerves and things, but after what I have been through (forgive me for this), but they are making a stupid choice and should find another drug.
I wrote because I can't be helped, but then again, I have severe Panic Disorder and can't go off it anyway, but I just get tired of being chained to it, if you know what I mean.
Stardust
Mel, the area you are describing is where your SI major ligaments run, from the side of the spine to the hip, around and to the groin. You might have pulled a ligament.

You wondered what one does when the meds don't work. I have been asking myself that for almost two years now. I have gone the gamut. I made it all the way to the Fentynal patches and still no relief. I think that you have to just make friends with the pain for a few days.

The Prednisone must be effecting you the way that effects me, makes you angry. I had to stop it after a few days because it made me so mad and for no reason.

They have you on a lot of different things for a lot of reasons. Maybe if they could consolidate. I would not take the Klonopin. That is a hard one to stop. But, if it brings you short term relief, it may be worth it. I know that a lot of the street kids around here take it to get high. It gives the other drugs that they do a boost.

take care,
:)